MAUDE Adverse Event Report: MICROVENTION INC. HEADWAY-17 ADVANCED; CATHETER PERCUTANEOUS

MICROVENTION INC. HEADWAY-17 ADVANCED; CATHETER PERCUTANEOUS
Model Number MC17215090X-AL
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was stated to be available for return to the manufacturer for evaluation but has not yet been returned despite attempts made.Additional due diligence attempts are ongoing.The alleged product issue/event as described could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.
 
Event or Problem Description
It was reported during a neurosurgery, the microcatheter had a wire sticking out of the tip.The microcatheter was exchanged for a new one, and the case was completed.There was no patient injury or intervention reported.The patient is in good condition.The clinic provided the event date as april 2025.The exact date is unknown.
 
Event or Problem Description
See h11.
 
Additional Manufacturer Narrative
This report is being submitted to notify of the following additional information received: e1: the distributor provided the hospital clinic full name and address, and the information is updated in e1 section of the report.D10: the device was returned to the manufacturer for evaluation.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
The investigation of the returned headway microcatheter found the lumen coil dislodged/delaminated from a section of the catheter at 5mm from the distal tip.The lumen coil and ptfe liner was found to be emerging from the distal tip as described in the reported event.The physical evaluation of the device could not identify the conditions or circumstances that led to the dislodged coil, but this damage is consistent with the device experiencing forces exceeding the device's tensile strength.
 
Event or Problem Description
See h11.

Brand Name
HEADWAY-17 ADVANCED
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
MICROVENTION INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22110118
Report Number2032493-2025-90192
Device Sequence Number7356466
Product Code DQY
UDI-Device Identifier00842429117453
UDI-Public(01)00842429117453(11)240510(17)270430(10)0000595949
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC17215090X-AL
Device Lot Number0000595949
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer05/30/2025
07/29/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date06/19/2025
08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale